# SDR REXA2017112301198

- Difficulty date: November 23, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 22,038 hours, 14,807 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 10121
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN THE  FWD LAVATORY ACTIVATED DURING DESCENT.   R & R THE FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD IAW AMM 26-16-00.
